Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Strained, weak heart, blood pumping at low rate. What are the precautions?

My mother was 67 years now. She has no BP and no Diabetis. Last few days she was feeling very strain . When cosulted doctor , he told that us that her heart was weak , while the blood is pumping at low rate and she needs a complete rest . what are the precautionaries we have to take , Can she gain the normal status.what diet do u suggest her? Can she eat Avacado fruit , which some body was told that this fruit will strength cardio- vascular system.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

The description is too vague to suggest a diagnosis or treatment suggestions.
It could be Coronary Artery Disease or Cardiomyopathy - the doctor who has examined her and did the ECHO will be in a better position for appropriate guidance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor